# SDR UIEA2016032200214

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,862 hours, 22,869 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 481
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG LT ENG FIRE LP1.  TRANSFERRED TO MEL 26-11-01-01 23 MAR, LP 727420, ITEM M3.  R & R ENG 1 UPPER AFT DETECTION LOOP IAW MM 26-11-02, TEST 26-11-00 OK & CLEARS MDDR.
